# SDR USAA2009112593231

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 64,519 hours, 28,825 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 219
- Condition: Low Pressure
- Location: R2 Door
- Part time: 59,455 hours, 26,746 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 612 - PHX - ATL - EMERGENCY EQUIPMENT - R2 DOOR DAMPER & EMERGENCY OPERATION CYLINDER PRESSURE LOW.  SERVICED R2 DOOR DAMPER EMERGENCY OPERATION CYLINDER PER AMM 52-10-00-614-001.
